A simple randomised algorithm for convex optimisation: Application to two-stage stochastic programming

Dyer, M, Kannan, R and Stougie, L (2014) A simple randomised algorithm for convex optimisation: Application to two-stage stochastic programming. Mathematical Programming, 147 (1-2). pp. 207-229. ISSN 0025-5610

Abstract

Metadata

Authors/Creators:
  • Dyer, M
  • Kannan, R
  • Stougie, L
Copyright, Publisher and Additional Information: © Springer-Verlag Berlin Heidelberg and Mathematical Optimization Society 2013. The final publication is available at Springer via http://dx.doi.org/10.1007/s10107-013-0718-0
Keywords: Convex optimisation, Stochastic programming, Randomised algorithms, Polynomial time randomised approximation scheme
Dates:
  • Published: October 2014
  • Accepted: 17 September 2013
  • Published (online): 13 October 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Mar 2016 16:35
Last Modified: 20 Jan 2018 21:11
Published Version: http://dx.doi.org/10.1007/s10107-013-0718-0
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10107-013-0718-0
Related URLs:

Share / Export

Statistics